# SDR UPS00233424

- Difficulty date: July 14, 2000
- Submitted: July 28, 2000
- Operation: Air carrier
- Aircraft: N924UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19234
- Aircraft time: 48,339 hours, 35,505 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI, ENGINE NR 1 FWD MOUNT HOLES CORROSION IN BOTH I/B HOLES AND AFT O/B HOLE.  REPAIR CARRIED OUT IAW EO B727-5440-11592-A APPENDIX A.
